# SDR UALA2010100403655

- Difficulty date: October 3, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 38,855 hours, 4,821 cycles
- Engine: Pwa PW4090
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Solenoid
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EPR STEADY. N1 1 PERCENT INCR EGT 50 DEGREE INCR SAMC TEXT: NO SURGE DOWNLINKED. SUGGEST PERFORMING ENGINE CHECK NR6- 2.9 BLEED VALVE SYS 71-08 TASK 818. PERFORMED FIM 71-08 TASK 81 8. ALL CONNECTIONS ELEC & PNEU CHK NORMAL. BLD CLUNK CK NORMAL. PERFORMED 2.9 BLD TEST IAW MM. REPLACED 2.9 STRT STAB BLD SOLENOID & PNEU RELAY VLV IAW MM (PRECAUTIONARY).
